# SDR SIMA200416002

- Difficulty date: June 1, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION OF THE FUSELAGE A DENT AFT OF FRAME 363 ON THE LEFT SIDE, WAS FOUND TO BE BEYOND SRM LIMITS.  COMPLETELY REMOVED THE DAMAGED BY CREATING A 2.7 INCH BY 1.1 INCH CUTOUT. PERFORMED AN EDDY CURRENT INSPECTION OF THE CUTOUT.  NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 43, 53-70-10 PARA 4 FIG 209 AND STANDARD SRM PRACTICES.  (M)
